Non-Bayesian estimation of Weibull Lindley burr XII distribution

Document Type : Research Paper


1 Department of Mathematics, College of Education for Pure Sciences, University of Thi-Qar, Thi-Qar, Iraq

2 Department of Mathematics, University of Thi-Qar, Nasiriyah, Iraq


In this paper, we estimate the four parameters of Weibull Lindley burr distribution by using ordinary least square method and multiple regression least square method. The survival estimate made by using ordinary least square estimator (OLSE) and multiple regression estimator (MRE).


Volume 12, Issue 2
November 2021
Pages 977-989
  • Receive Date: 15 February 2021
  • Revise Date: 24 March 2021
  • Accept Date: 09 April 2021
  • First Publish Date: 15 June 2021